Posted by: Chrissie | 2012-07-02


Dear Sir
I have been on Lexomil (10mg) for 6 months. Depression after I had a baby. I asked my GP to slowly wean me off from this. She started (last week) with one tablet every second day. Since the weekend I am very dizzy early morning and my ears are ringing. Could this be withdrawl symptoms? When my GP initially started to give me Lexomil, he said it is not something that you get addicted to, now how can you get symptoms and why do you need to be weaned off the tablets if it is not addictive???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You have to be weaned off the tablets because if it is stopped cold turkey, you can develop serotonin syndrome. This can cause severe illness. The symptoms include nausea, vomitting, diarrhea, shivering, heart palpitations, hallucinations, hypertension, sweating etc.

Your dizziness and ringing in your ears can be related but should subside within a week. If not, consult your doctor for an examination, as it might be possible that your symptoms are due to middle ear pathology or a sinus infection.

Lexamil is not a drug that you can get addicted to but when stopping the product, the patient has to be weaned off slowly.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.